# SDR UIEA2019043004074

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,105 hours, 10,870 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IS NOT DEPICTING THE RIGHT WEATHER. ( PERFORMED OPERATIONAL TEST ON WEATHER RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME.  )
